

Day 1: MONDAY	, AUGUST 19, 2019	
8:30 a.m. –	WELCOME	
8:40 a.m.	WELCOIVIE	
0.40 a.m.	Speaker:	
(:10)	· ·	e for Digital Health & Innovation
8:40 a.m. –	OPENING REMARKS	To Digital Health & Illiovation
9:00 a.m.	of Entire Religions	
3.00 0.111.	Speaker:	
(:20)	Dr. Curtis Lowery, MD UAMS Institute	e for Digital Health & Innovation
	KEYNOTE 1	3
9:00 a.m. –		
9:45 a.m.	"Healthcare & Future of Telehealth"	
(.45)	Speaker	
(:45)	Dr. Chris Gibbons, MD, MPH FCC Con	nect2Health Task Force
9:45 a.m. –		
10:00 a.m.	BREAK VISIT EXHIBITOR HALL	
	BREAK VISIT EXHIBITOR HALL	
(:15)		
	PLENARY I	
10:00 a.m. –	Moderator:	
10:45 a.m.	Dr. Hari Eswaran, PhD UAMS Institute for Digital Health & Innovation	
/ 20 45		
(:30 mins + :15	"Regulatory, Medicaid, Policy & CMS Updates" (30 mins)	
Q&A)	Speaker:	
	Mei Kwong, JD Center for Connected Health Policy PANEL: REGION UPDATES FOR ARKANSAS, MISSISSIPPI, AND TENNESSEE	
	PANEL: REGION OPDATES FOR ARRANSAS, IVIIS.	SISSIPPI, AND TENNESSEE
10:45 am –	Moderator:	
11:15 am	Mei Kwong, JD Center for Connected Health Policy	
(:30 mins)	iviel kwong, JD Center for Connected Health Policy	
	Speakers:	
(:15 mins +	Arkansas – Dr. Curtis Lowery, MD UAMS Institute for Digital Health & Innovation	
panel discuss	Mississippi – Ryan Kelly, MS Rural Health Association	
Q & A)	Tennessee – Rebecca Jolley, MBA Tennessee Rural Health Association	
(.10 tunnaitian)		
(:10 transition)		
	Dismiss to concurrent sessions	
	TRACK A:	TRACK B:
11:25 a.m. –	TELEMEDICINE FOR THE REST OF US: HOW TO	IMPLEMENTING DIRECT-TO-CONSUMER
12:10 p.m.	BUILD A TELEHEALTH PROGRAM FROM THE	
(>	GROUND UP	Moderator:
(:45)		Roy Kitchen, MS UAMS Institute for
Session 1	Moderator:	Digital Health & Innovation
// wash	Dr. Nan Gaylord, PhD, RN University	Charles
(Lunch	of Tennessee	Speaker:
transition)		





	Speaker: Matt Shafer, RN Erlanger Health System	Debbie Voyles, MBA HOM Ballad Health
	Tennessee	Tennessee
12:10 p.m. – 1:00 p.m.	LUNCH VISIT EXHIBITOR HALL	
1:00 p.m. – 1:15 p.m.	REMARKS & PLENARY INTRODUCTION Speaker:	
(:15 mins)	Dr. David Charles, MD Vanderbilt Un	iversity
1:15 p.m. – 2:00 p.m.	PLENARY II	
(:45 mins)	Moderator: Dr. David Charles, MD, Vanderbilt University	
(:10 min transition)	"Lights Camera Action-Telehealth Etiquette-Take One: The importance of including Website Manner Skills in Your Curriculum" Speaker: Dr. Tina Gustin, DNP, CNS, RN Old Dominion University	
	Dismiss to concurrent sessions	
2:10 p.m. – 3:00 p.m.	RESEARCH & IMPLEMENTATION I Moderator:	PANEL DISCUSSION: INTEGRATING REMOTE PATIENT MONITORING INTO YOUR CLINICAL PRACTICE
(:50 mins)	Hari Eswaran, PhD UAMS Institute for Digital Health & Innovation	Moderator:
Session 2	"Strategy for Automating Data Capture from Distal Telemedicine Site to Provide a Common Research Data Mart" (10-12 mins) Speaker: Alexandra Castillo, MPH University of Mississippi Medical Center	"How to develop and deploy a successful RPM program" (15 mins) Speaker: Larry Steinberg, MBA Cloud DX
	"Virtual Site Visits for Clinical Evaluation of Nurse Practitioner Students in a Rural Clinical Setting (10-12 mins) Speaker: Melodee Harris, PhD University of Arkansas for Medical Sciences "ECHO Autism Transition: An Innovative	 "Usability/Testing/Evaluation" Speaker: Anita Walden, MS University of Arkansas for Medical Sciences (15 mins) Panel Discussion:
	Approach for Increasing Access to Healthcare for Adolescents and Young Adults with Autism Spectrum Disorder", (10-12 mins) Speaker:	(25 mins)





(:10 transition)	Dr. Beth Malow, MD, MS Vanderbilt University	
	Q&A: 15 mins	
	Arkansas, Mississippi, Tennessee	
		Arkansas, Tennessee
3:10 p.m. – 3:55 p.m.	TREATING SPECIAL POPULATIONS: HIV TELEHEALTH	MISSISSIPPI DIABETES TELEHEALTH NETWORK: A COLLABORATIVE APPROACH TO
(:45 mins)	Moderator:	CHRONIC CARE MANAGEMENT (RPM CASE STUDY)
Session 3	Joe Schaffner, MPA UAMS Institute for Digital Health & Innovation, South Central Telehealth Resource Center	Moderator: Amber Humphrey, MBA Vanderbilt
(:05 transition)	Speaker: Michael Murphee, MSW, LICSW Medical Advocacy & Outreach	University Medical Center Speaker: Tearsanee Davis, DNP, FNP-BC University of Mississippi Medical Center
		Mississippi
4:00 p.m. – 4:45 pm	EVALUATING & BUILDING VENDOR PARTNERSHIPS	TALKING WITH YOUR STAKEHOLDERS ABOUT TELEHEALTH – A PANEL DISCUSSION
Session 4	Moderator: Tami Bland, DNP, CPNP-PC Vine School Health Center	Moderator: Debra Philpot HCA Healthcare
	Speaker: Greg Hall University of Mississippi Medical Center	Speaker: Amber Humphrey, MBA Vanderbilt University Medical Center
		Speaker: Tina Benton, BSN, RN UAMS Institute for Digital Health & Innovation
		Speaker: Shannon Freyery, FNP-BC North Mississippi Medical Center
	End of day announcements – IDHI Moderator	End of day announcements — IDHI Moderator





5:00 p.m. – 6:30 p.m.	NETWORK RECEPTION EXHIBITOR HALL
	Shuttle Service to downtown Nashville beginning at 6:15 pm

Day 2: TUESDAY	, AUGUST 20, 2019		
8:30 a.m. –	WELCOME BACK		
8:45 a.m.			
	Speaker		
(:15 mins)	Dr. Curtis Lowery, MD UAMS Institu	Dr. Curtis Lowery, MD UAMS Institute for Digital Health & Innovation	
	AWARD PRESENTATIONS		
	Adam D. Rule Telehealth Ninja Award (Lowery)		
8:30 a.m. –	Curtis L. Lowery Telehealth Champion Award (Lowery)		
9:00 a.m.			
3.00 d.m.	Moderator:		
(:30 mins)	Dr. Hari Eswaran, PhD UAMS Institute for Digital Health & Innovation		
	Speaker:		
	Dr. Curtis Lowery, MD UAMS Institu	te for Digital Health & Innovation	
	KEYNOTE 2 ("WHAT'S NEXT")		
	Moderator:		
9:00 a.m. –	Dr. Curtis Lowery, MD UAMS Institute for Digital Health & Innovation		
9:45 a.m.			
	"Mobile Stroke Units"		
	Speaker:		
(. 45 ······		/P-BC, NVRN-BC, FAAN University of Tennessee	
(:45 mins)	Health Science Center		
	Dismiss to concurrent sessions		
9:45 a.m. –	DISTRISS to CONCUTTERIT SESSIONS		
10:00 a.m.			
20.00 4	COFFEE BREAK VISIT EXHIBITOR HALL		
(:15 mins)			
·	TRACK A:	TRACK B:	
	A MULTI-DISCIPLINARY APPROACH TO	ADVANCES IN TELEHEALTH FOR THE CANCER	
10:00 a.m. –	IMPLEMENTING TELEHEALTH IN GERIATRIC	PATIENT CARE CENTER	
10:45 a.m.	SETTINGS		
		Moderator:	
Session 5	Moderator:	Dr. Nan Gaylord, PhD, RN University of	
	Matthew Shafer, RN Erlanger Health	Tennessee Health Science Center	
	System		
		Speakers:	
(:10 transition)	Speakers:	Karen Munyon, MBA, BSRT(T)(CT)	
	Juhi Israni, MS West Health	Vanderbilt University Health Center	
	Institute		





	Alex Cronin, MPH West Health Institute	Matt Ryan, PMP Vanderbilt University Medical Center
		Tennessee
	RESEARCH & IMPLEMENTATION II	TELEHEALTH AND PROCESS IMPROVEMENT:
		TAKING YOUR PROGRAM TO THE NEXT LEVEL
	Moderator: Dr. Richard Summers, MD University of Mississippi Medical Center	Moderator: Dr. David Charles, MD Vanderbilt
10:55 a.m. –	"Feasibility of Technology Use in a Rural	University Neuroscience Institute
11:55 a.m.	Mentoring Program for Pregnant Women"	
(:60 mins)	(10-12 mins)	Speaker:
	Speaker:	Marzella Backus, MSNc, RN, CEN
	Sarah Rhoads, PhD, DNP, APRN	UAMS Institute for Digital Health &
	University of Tennessee Health	Innovation
	Science Center	
	"Acceptance of Older Adults to use mHealth equipment for Heart Failure Management"	
	(10-12 mins)	
	Speaker:	
	Leanne Lefler, PhD, RN University	
Session 6	of Arkansas for Medical Sciences	
	"Teleconsenting as a method for facilitating	
	Clinical Research Enrollment in a Population	
	with Healthcare Disparities" (10-12 mins)	
	Speaker:	
	Dr. Richard Summers, MD	
	University of Mississippi Medical	
	Center	
	Q&A / Panel (:15 mins)	
12:00 p.m. –		
1:00 p.m.	LUNCH BREAK & EXPO HALL	
1:00 p.m. –	FQHC: TELEHEALTH IN RURAL PRIMARY	TELEMERGENCY
1:45 p.m.	CARE & SCHOOL-BASED WELLNESS	
		Moderator:
(:45 mins)	Moderator:	Terri Imus, RN UAMS Institute for Digital
	Alan Faulkner, BA UAMS Institute	Health & Innovation
	for Digital Health & Innovation, STAR	
	Program	Speaker:
Session 7		Dr. Richard Summers, MD University
	Speaker:	of Mississippi Medical Center
	Lauren Fields, BSN, RN ARcare	





(:05 transition)	Speaker: Alan Faulkner, BA UAMS Institute for Digital Health & Innovation, STAR Program	
	Arkansas	Mississippi
1:50 p.m. – 2:35 p.m.	EVALUATING THE PATIENT & PROVIDER EXPERIENCE	USING TELEHEALTH TECHNOLOGY TO ADDRESS MENTAL HEALTH NEEDS IN RURAL HEALTHCARE
(:45 mins) Session 8	Moderator: Dr. Tearsanee Davis, DNP, FNP-BC University of Mississippi Medical Center	Moderator: Ryan Kelly, MS Mississippi Rural Health Association
	Speakers: Dr. Michelle Griffith, MD Vanderbilt University Health Center Dr. Nalin Payakchat, PhD University of Arkansas for Medical Sciences	Speaker: Shannon Freyery, FNP-BS North Mississippi Medical Center
	Tennessee, Arkansas	Mississippi
2:35 p.m. – 2:45 p.m.	FAST COOKIE & COFFEE BREAK	
2:45 p.m. – 3:30 p.m. (:45 mins)	OPIOIDS: USING TELEMEDICINE TO WIN THE WAR Moderator: Dr. David Stern, MD University of Tennessee Health Science Center Speakers/Panelists:	
Session 9	Jonathan Ciampi Bright Heart Health Dr. David Stern, UTHSC	
3:30 p.m. – 3:45 p.m.	Closing Remarks / Conference Wrap Up / Confe Dr. Lowery, Dr. Eswaran	erence Evaluations

Conference End

